You are here:

Birth Control/discontinued birth control

Advertisement


rustyreins wrote at 2013-06-06 14:09:43
I quit taking birth control in 2001. I was on orthocept 28's for 10 years. Ever since then, I have had chest fluttering before my period. I have had a halter monitor and two EKGs. First doctor treated me for panic attacks, which Zoloft made it 10 times worse. The pharmacist told me to stop taking it as there was something in it that I was allergic to. The second doc said I had a stomach virus (heliopolori bacteria) and treated me with 14 days of strong antibiotics. I felt 100% better. For about a month. It all came back. A week to two weeks before I would start, the fluttering was overwhelming. I just had an echo cardiogram about three years ago which showed everything was basically normal. I told my GP about it and thought that it might be hormone related. He said "not at your age" then in the same breath said, "well, obviously it is hormone related". I am stumped. He never ran hormone tests and I had already had my thyroid checked and it was normal. Would love to find a doc who would listen and test for the appropriate hormones. Best of luck to you and know that you are not alone.


Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Norman Solberg

Expertise

I am an OB-GYN physician. I can answer almost any question related to women's health.

Experience

35 years in an active OB-GYN practice.

Organizations
Fellow, American College of Obstetrics and Gynecology

Education/Credentials
MD OB-GYN specialist

©2016 About.com. All rights reserved.